# SDR CALA0800330

- Difficulty date: April 13, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N16607
- Make and model: Boeing 737524
- Aircraft serial: 27320
- Aircraft time: 39,350 hours, 20,808 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 65C199015
- Condition: Frayed
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR ESCAPE SLIDE LATCH CABLE HAS BROKEN STRANDS.  REPLACED SLIDE CABLE P/N 65C19901-15 PER 737-3/5 MM 25-61-35.
